Alert archive / California / Wind Advisories in 2012

Wind Advisory 7, NWS Hanford, CA

February 15, 2012

NWS Hanford, CA issued this wind advisory at Feb 15, 2012, 9:52 AM PST. It took effect at Feb 15, 2012, 11:00 AM PST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2012, 9:52 AM PST (17:52 UTC)
In effect from
Feb 15, 2012, 11:00 AM PST
Expired
Feb 16, 2012, 8:39 AM PST
In force
22 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WWUS76 KHNX 151752
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
952 AM PST WED FEB 15 2012

...GUSTY WINDS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY TODAY
INTO TONIGHT...

.BRISK NORTHWEST WINDS ARE EXPECTED THROUGH THIS EVENING IN THE
WAKE OF A STORM SYSTEM. 

CAZ089-091-160300-
/O.NEW.KHNX.WI.Y.0007.120215T1900Z-120216T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
952 AM PST WED FEB 15 2012

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* TIMING: THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON AND 7 PM
  PST TODAY. 

* LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN... LOS BANOS...
  GUSTINE...FIREBAUGH...MENDOTA...KETTLEMAN HILLS...TWISSELMAN.

* IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF HIGH
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
5 follow-up statements
489 
WWUS76 KHNX 152207
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
207 PM PST WED FEB 15 2012

...GUSTY NORTHWEST WINDS ON THE WEST SIDE OF THE SAN JOAQUIN
VALLEY THROUGH EARLY THIS EVENING...

...BLUSTERY NORTHERLY WINDS EXPECTED IN THE KERN COUNTY DESERT
LATER THIS EVENING THROUGH THURSDAY...


CAZ098-099-160600-
/O.EXB.KHNX.WI.Y.0007.120216T0600Z-120217T0000Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
207 PM PST WED FEB 15 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
THURSDAY FOR THE KERN COUNTY DESERTS. 

* WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE MIDDAY AND
  AFTERNOON HOURS THURSDAY. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AIR
  FORCE BASE...MOJAVE...RIDGECREST...INYOKERN...CHINA LAKE.

* IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF HIGH
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. HIGHWAY
  14 AND HIGHWAY 58 WILL BE MOST ADVERSELY AFFECTED BY STRONG
  CROSSWINDS TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089-091-160600-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-120216T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
207 PM PST WED FEB 15 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING: THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON WITH
  GRADUAL ABATEMENT AFTER SUNSET.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  LOS BANOS...COALINGA...MENDOTA 

* IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF 
  HIGHPROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE

WEATHER.GOV/HANFORD
888 
WWUS76 KHNX 160235
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
635 PM PST WED FEB 15 2012

...GUSTY NORTHWEST WINDS ON THE WEST SIDE OF THE SAN JOAQUIN
VALLEY THROUGH THIS EVENING...

...BLUSTERY NORTHERLY WINDS EXPECTED IN THE KERN COUNTY DESERT
LATER THIS EVENING THROUGH THURSDAY...

...FROST DEVELOPING OVERNIGHT TONIGHT IN THE SAN JOAQUIN VALLEY...

CAZ089-091-160600-
/O.NEW.KHNX.FR.Y.0001.120216T0600Z-120216T1800Z/
/O.CON.KHNX.WI.Y.0007.000000T0000Z-120216T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
635 PM PST WED FEB 15 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST THURSDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING: WINDS ARE EXPECTED TO GRADUALLY SUBSIDE THROUGH THE
  EVENING. AFTER THE WINDS SUBSIDE...TEMPERATURES WILL BEGIN TO
  FALL BELOW FREEZING IN MANY AREAS.

* TEMPERATURE: LOWS TOMORROW MORNING IN THE COLDEST...WIND
  SHELTERED AREAS WILL BE 29 TO 32 DEGREES WITH PATCHES OF FROST.
  LOWS FRIDAY MORNING WILL BE A FEW DEGREES COLDER WITH MORE
  WIDESPREAD FROST EXPECTED. DURATIONS OF 6 TO 10 HOURS BELOW
  FREEZING ARE POSSIBLE.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  LOS BANOS...COALINGA...MENDOTA 

* IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF
  HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS.
  PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST SENSITIVE PLANTS.
  MAKE SURE PETS AND OTHER DOMESTIC ANIMALS HAVE SHELTER FROM THE
  COLD TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-160600-
/O.NEW.KHNX.FR.Y.0001.120216T0600Z-120216T1800Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
635 PM PST WED FEB 15 2012

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST THURSDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 


* TEMPERATURE: LOWS TOMORROW MORNING IN THE COLDEST...WIND
  SHELTERED AREAS WILL BE 29 TO 32 DEGREES WITH PATCHES OF FROST.
  LOWS FRIDAY MORNING WILL BE A FEW DEGREES COLDER WITH MORE
  WIDESPREAD FROST EXPECTED. DURATIONS OF 6 TO 10 HOURS BELOW
  FREEZING ARE POSSIBLE.

* LOCATIONS: AREAS WHERE SKIES CLEAR OUT AND WINDS SUBSIDE TONIGHT
  WILL BE SUSCEPTIBLE TO FROST FORMATION...ESPECIALLY THE
  TYPICALLY COLDEST RURAL AREAS. SOME LOCATIONS INCLUDE
  BAKERSFIELD...VISALIA...MERCED...MADERA...FRESNO

* IMPACTS: PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST SENSITIVE
  PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS HAVE SHELTER
  FROM THE COLD TEMPERATURES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

CAZ098-099-160600-
/O.CON.KHNX.WI.Y.0007.120216T0600Z-120217T0000Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
635 PM PST WED FEB 15 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST THURSDAY FOR THE KERN COUNTY DESERTS. 

* WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE MIDDAY 
  AND AFTERNOON HOURS THURSDAY. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST 

* IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF 
  HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. 
  HIGHWAY 14 AND HIGHWAY 58 WILL BE MOST ADVERSELY AFFECTED BY 
  STRONG CROSSWINDS TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JEB

WEATHER.GOV/HANFORD
947 
WWUS76 KHNX 160556
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
956 PM PST WED FEB 15 2012

...GUSTY NORTHWEST WINDS SUBSIDING ON THE WEST SIDE OF THE SAN
JOAQUIN VALLEY...

...BLUSTERY NORTHERLY WINDS EXPECTED IN THE KERN COUNTY DESERT
TONIGHT THROUGH THURSDAY AFTERNOON...

...FROST DEVELOPING OVERNIGHT TONIGHT IN THE SAN JOAQUIN VALLEY...

CAZ089-091-161200-
/O.EXP.KHNX.WI.Y.0007.000000T0000Z-120216T0600Z/
/O.CON.KHNX.FR.Y.0001.120216T0600Z-120216T1800Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
956 PM PST WED FEB 15 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS IN
EFFECT UNTIL 10 AM PST THURSDAY FOR THE WEST SIDE OF THE SAN
JOAQUIN VALLEY. 


* TIMING: AS WINDS CONTINUE TO SUBSIDE...TEMPERATURES WILL BEGIN
  TO FALL BELOW FREEZING IN MANY AREAS LATER TONIGHT.

* TEMPERATURE: LOWS TOMORROW MORNING IN THE COLDEST...WIND 
  SHELTERED AREAS WILL BE 29 TO 32 DEGREES WITH PATCHES OF 
  FROST. LOWS FRIDAY MORNING WILL BE A FEW DEGREES COLDER WITH 
  MORE WIDESPREAD FROST EXPECTED. DURATIONS OF 6 TO 10 HOURS 
  BELOW FREEZING ARE POSSIBLE.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... 
  LOS BANOS...COALINGA...MENDOTA

* IMPACTS: PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST SENSITIVE
  PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS HAVE SHELTER
  FROM THE COLD TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&


$$

CAZ090-092-161200-
/O.CON.KHNX.FR.Y.0001.120216T0600Z-120216T1800Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
956 PM PST WED FEB 15 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY FOR
THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: LOWS TOMORROW MORNING IN THE COLDEST...WIND 
  SHELTERED AREAS WILL BE 29 TO 32 DEGREES WITH PATCHES OF 
  FROST. LOWS FRIDAY MORNING WILL BE A FEW DEGREES COLDER WITH 
  MORE WIDESPREAD FROST EXPECTED. DURATIONS OF 6 TO 10 HOURS 
  BELOW FREEZING ARE POSSIBLE.

* LOCATIONS: AREAS WHERE SKIES CLEAR OUT AND WINDS SUBSIDE TONIGHT
  WILL BE SUSCEPTIBLE TO FROST FORMATION...ESPECIALLY THE
  TYPICALLY COLDEST RURAL AREAS. SOME LOCATIONS INCLUDE VISALIA... 
  MERCED...MADERA...FRESNO

* IMPACTS: PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST 
  SENSITIVE PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS 
  HAVE SHELTER FROM THE COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

CAZ098-099-161200-
/O.CON.KHNX.WI.Y.0007.120216T0600Z-120217T0000Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
956 PM PST WED FEB 15 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY FOR THE
KERN COUNTY DESERTS. 

* WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE MIDDAY 
  AND AFTERNOON HOURS THURSDAY.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... 
  MOJAVE...RIDGECREST

* IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF 
  HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. 
  HIGHWAY 14 AND HIGHWAY 58 WILL BE MOST ADVERSELY AFFECTED BY 
  STRONG CROSSWINDS TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JEB

WEATHER.GOV/HANFORD
998 
WWUS76 KHNX 161145
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
345 AM PST THU FEB 16 2012

CAZ089>092-161800-
/O.CON.KHNX.FR.Y.0001.000000T0000Z-120216T1800Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
345 AM PST THU FEB 16 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING
FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. 

* TEMPERATURE: LOWS THIS MORNING IN THE COLDEST...WIND SHELTERED
  AREAS WILL BE 29 TO 32 DEGREES WITH PATCHES OF FROST. LOWS
  FRIDAY MORNING WILL BE A FEW DEGREES COLDER WITH MORE WIDESPREAD
  FROST EXPECTED. DURATIONS OF 5 TO 8 HOURS BELOW FREEZING ARE
  POSSIBLE THIS MORNING...AND 6 TO 10 HOURS FRIDAY MORNING.

* LOCATIONS: AREAS WHERE SKIES CLEAR OUT AND WINDS SUBSIDE OVERNIGHT
  WILL BE SUSCEPTIBLE TO FROST FORMATION...ESPECIALLY THE
  TYPICALLY COLDEST RURAL AREAS. SOME LOCATIONS INCLUDE VISALIA...
  MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...
  LOS BANOS...COALINGA...MENDOTA.

* IMPACTS: PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST 
  SENSITIVE PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS 
  HAVE SHELTER FROM THE COLD TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

CAZ098-099-161945-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-120217T0000Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
345 AM PST THU FEB 16 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON
FOR THE KERN COUNTY DESERTS. 

* WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE MIDDAY AND
  AFTERNOON HOURS TODAY.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST.

* IMPACTS: GUSTY CROSSWINDS COULD AFFECT STEERING ABILITY OF HIGH
  PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. HIGHWAY 14 AND
  HIGHWAY 58 WILL BE MOST ADVERSELY AFFECTED BY STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
470 
WWUS76 KHNX 161639
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
839 AM PST THU FEB 16 2012


CAZ089>092-170045-
/O.CAN.KHNX.FR.Y.0001.000000T0000Z-120216T1800Z/
/O.NEW.KHNX.FR.Y.0002.120217T1000Z-120217T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
839 AM PST THU FEB 16 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST FRIDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST FRIDAY FOR
THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. THE FROST ADVISORY
HAS BEEN CANCELLED FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN
VALLEY SINCE TEMPERATURES HAVE WARMED ABOVE FREEZING THIS
MORNING.

* TEMPERATURE: LOWS TONIGHT IN THE COLDEST...WIND SHELTERED AREAS
  WILL BE 28 TO 32 DEGREES WITH AREAS OF FROST. DURATIONS OF 5 TO
  6 HOURS BELOW FREEZING ARE POSSIBLE FRIDAY MORNING.

* LOCATIONS: AREAS WHERE SKIES CLEAR OUT AND WINDS SUBSIDE
  OVERNIGHT WILL BE SUSCEPTIBLE TO FROST FORMATION...
  ESPECIALLY THE TYPICALLY COLDEST RURAL AREAS. SOME LOCATIONS 
  INCLUDE VISALIA... MERCED...MADERA...FRESNO...HANFORD...
  LEMOORE... AVENAL...CORCORAN... LOS BANOS...COALINGA...
  MENDOTA. 

* IMPACTS: PEOPLE SHOULD TAKE MEASURES TO PROTECT FROST 
  SENSITIVE PLANTS. MAKE SURE PETS AND OTHER DOMESTIC ANIMALS 
  HAVE SHELTER FROM THE COLD TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&


$$

CAZ098-099-161745-
/O.CAN.KHNX.WI.Y.0007.000000T0000Z-120217T0000Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
839 AM PST THU FEB 16 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY DESERTS. 

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS THIS MORNING. HOWEVER
OCCASIONAL GUST TO 40 MPH WILL BE POSSIBLE THROUGH THE MOUNTAIN
PASSES OF INDIAN WELLS VALLEY THIS MORNING. 


$$


WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 15, 3:31 AM PST, 6 hours 21 minutes earlier.

Area forecast discussion, Feb 15, 3:31 AM PST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
331 AM PST WED FEB 15 2012

.SYNOPSIS...
ANOTHER LOW PRESSURE SYSTEM WILL MOVE OVER THE REGION BRINGING
CHANCES FOR RAIN AND MOUNTAIN SNOW TODAY AND INTO THIS EVENING.
BEHIND THIS SYSTEM...THERE ALSO IS EXPECTED TO BE AN INCREASE IN
WINDS FOR THE SIERRA AND NEARBY FOOTHILLS TONIGHT AND THURSDAY
MORNING. OTHERWISE...WEAK HIGH PRESSURE AND DRY CONDITIONS WILL
PREVAIL THROUGH THE END OF THIS WEEK.

&&

.DISCUSSION...

COLD FRONT IS MAKING ITS WAY INTO THE CWA ATTM AND WILL MOVE
THROUGH THE FA TODAY WITH A NARROW BAND OF SHOWERS AND POSSIBLE
THUNDERSTORMS...ESP IN THE SIERRA AND OVER THE KERN DESERT REGION.
SPC HAS US IN A SEE TEXT AREA FOR THIS REGION AND HAVE INCLUDED
THUNDER IN THE FORECAST BASED ON SOME UNSTABLE CONDITIONS
ASSOCIATED WITH THE UPPER LOW THAT IS QUICKLY MOVING THROUGH THE
AREA.

THE LOW SLIDES SOUTH OF THE AREA AND IS TRYING TO SET UP A FLOW
THAT IS PERPENDICULAR TO THE SIERRA RANGE. THIS PATTERN IS
FAVORABLE FOR A POSSIBLE MONO WIND EVENT. HOWEVER THERE ARE
SEVERAL OTHER FACTORS THAT ARE LACKING FOR A STRONG MONO WIND
EVENT. WINDS WILL PROBABLY NOT REACH THE FOOTHILLS DUE TO THE WEAK
GRADIENTS WE ARE SEEING WITH THE MODELS. ALSO WE LIKE TO SEE A
STRONG AREA OF HIGH PRESSURE OVER THE GREAT BASIN AND THIS IS NOT
HAPPENING EITHER AND FINALLY THE MODELS ARE NOT INDICATING STRONG
COLD AIR ADVECTION TOWARDS THE SIERRA AND THE H850 TEMPERATURE
GRADIENT IS VERY WEAK AS WELL. WE DO NOT FEEL VERY CONFIDENT THAT
THE MONO EVENT WILL HAPPEN AT ALL. HOWEVER THE WATCH IS OUT AND
THE MODELS COULD CHANGE ON THE NEXT RUN. WE ARE NOT EXPECTING THIS
EVENT UNTIL TONIGHT AND THE DAY SHIFT CAN EVALUATE THE NEW
GUIDANCE AND MAKE THE DECISION TO EITHER CANCEL THE WATCH OR
UPGRADE IT TO A WARNING.

QPF AMOUNTS ARE LIGHT ENOUGH WITH THIS SYSTEM TO REMAIN BELOW
WATCH...WARNING OR ADVISORY CRITERIA FOR A WINTER STORM EVENT. THE
SYSTEM WILL BE SOUTH OF THE AREA BY TONIGHT. WE MAY SEE SOME POST
FRONTAL STRATUS DEVELOP ALONG THE SOUTH AND EAST SIDES OF THE
SJV TONIGHT AND WED. AN UPPER RIDGE WILL BUILD ON OVER THE CENTRAL CA
INTERIOR BY THURSDAY AND REMAIN THROUGH SAT. A TROUGH OF LOW
PRESSURE WILL MOVE THROUGH THE AREA ON SAT AND A SECONDARY AND
STRONGER TROUGH WILL DIG IN OVER THE AREA ON SUNDAY. NW FLOW WILL
CONTINUE OVER THE REGION THROUGH WED OF NEXT WEEK WITH SEASONAL
TEMPERATURES AND DRY CONDITIONS.

&&

.AVIATION...
IN THE KERN COUNTY MOUNTAINS...IFR CEILINGS WILL PREVAIL ALONG THE
NORTH FACING SLOPES OF THE TEHACHAPI MOUNTAINS THROUGH 16Z WED.
AREAS OF LIFR/VLIFR CAN BE EXPECTED IN PRECIPITATION BETWEEN 16Z
WEDNESDAY AND 03Z THURSDAY. ADDITIONALLY...SFC WIND GUSTS IN
EXCESS OF 35 KNOTS WILL OCCUR BETWEEN 18Z WEDNESDAY AND 12Z
THURSDAY.

IN THE FOOTHILLS AND HIGHER ELEVATIONS OF THE SIERRA...IFR
CONDITIONS CAN BE EXPECTED FROM 12Z WEDNESDAY UNTIL 20Z WEDNESDAY
DUE TO PRECIPITATION AND MOUNTAIN OBSCURATIONS. MVFR WITH LOCAL IFR
CONDITIONS CAN BE EXPECTED AFTER 20Z WEDNESDAY WITH SCATTERED
SHOWERS. NORTH TO NORTHEAST SFC WIND GUSTS IN EXCESS OF 35 KTS WILL
OCCUR OVER THE HIGHER ELEVATIONS OF THE SIERRA BETWEEN 18Z WEDNESDAY
AND 12Z THURSDAY WITH WINDS POSSIBLY EXTENDING INTO THE LOWER SLOPES
OF THE SIERRA AFTER 06Z THURSDAY.

IN THE SAN JOAQUIN VALLEY...LOCAL MVFR VISIBILITIES/CEILINGS
ARE POSSIBLE IN MIST UNTIL 15Z WEDNESDAY AND IN HEAVIER
SHOWERS NORTH OF KERN COUNTY BETWEEN 15Z AND 22Z WEDNESDAY.
OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH 12Z THURSDAY.

ELSEWHERE ACROSS THE CENTRAL CALIFORNIA INTERIOR...VFR CONDITIONS
CAN BE EXPECTED THROUGH 12Z THURSDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM THIS EVENING THROUGH THURSDAY MORNING
CAZ093-096.

&&

PUBLIC...JDB
AVN/FW...BEAN
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 15, 9:38 AM PST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
938 AM PST WED FEB 15 2012

CAZ094-095-160045-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
938 AM PST WED FEB 15 2012

...WINTER WEATHER...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TULARE COUNTY FOOTHILLS
AND THE KERN COUNTY MOUNTAINS.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON FOR THE TULARE COUNTY FOOTHILLS AND THE
KERN COUNTY MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

WP

In the hours before

Local storm report, Feb 15, 6:52 AM PST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
652 AM PST WED FEB 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 AM     SNOW             COARSEGOLD              37.26N 119.70W
02/15/2012  M2.0 INCH        MADERA             CA   911 CALL CENTER

            CHP OFFICER MEASURE 2 INCHES ON ROADWAY. HIGHWAY 41 IS
            CLOSED AT OAKHURST DUE TO SNOW.

&&

BARLOW

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 6:26 AM PSTWinter Weather AdvisoryHNX8 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.